Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Hairloss


[De...]

Recommended Posts

Is anyone out there experiencing hair loss (more shedding than usual?) and is there anyone’s out there that Is further along in this journey that could give us some advice on what to do to prevent it. I bought biotin but I’m so scared of putting anything in my body. My hair is naturally thin so if I keep loosing hair... I’m scared I’m gonna go bald.
Link to comment
Share on other sites

[e8...]

You've probably already found this, but if not, ...

 

https://www.verywellhealth.com/biotin-for-hair-growth-89236

 

My hair fell out a bit more rapidly during withdrawal.  It's since grown back with a vengeance.  I almost wish a little would fall out now.  It hasn't been cut since the damn covid stuff began and it's way too long and thick.  I think I can tie back a 2-3" ponytail now. 

 

Sorry for the tangential banter.

Link to comment
Share on other sites

I ended up cutting my mid-back length hair off into a pixie because I was tired off all the hair I was losing. I have fine hair, but a lot of it. I still notice it some, but the shorter length makes it less obvious. Of course with the pandemic getting my hair cut is low priority now so I’m probably going to be rocking a mullet in a month or two.  :laugh: :laugh: :laugh: Sorry, had to inject some humor. You’re definitely not alone. My doctor recommended biotin, but I’m leery of putting extra things in my body too. I have read numerous stories of others having their hair grow back nicely. It’s just another annoying withdrawal symptom.
Link to comment
Share on other sites

I already cut my hair into a long bob but still shedding a lot and it’s already grown a little bit and still shedding It’s like my body is  TRYING to be normal but w/d keep getting in the way of that! So weird.  this is happening when I have anxiety too . I’m literally not thinking of anything completely calm and my body decides It’s gonna have anxiety and even when the panic wave comes on, my mind is still calm. I feel like I have split personality right now cause my thoughts are one way but my body is freaking out.  I might take a piece of biotin once I hit the end of my 3 months in 3 weeks and test it but I’m scared.
Link to comment
Share on other sites

Thyroid gland gets a beating in WD. This can cause hair loss. Additionally high histamine levels, which often happen in WD, will also tend to cause it. Mine fell out in handfuls and I too cut off long hair to a short bob. 

 

The biotin Badsocref mentioned works well. I have used non-flush niacin in fairly high doses for two tapers and gotten huge sprouting episodes. It stops the fall out and promotes new growth.  Friend used some cream to remove cancerous skin tags and her hair fell out. Started the NF niacin and same results. I'm drug sensitive and have to be careful what supplements I use. This never bothers me and actually helps me relax as well.

 

Link to comment
Share on other sites

I too am three Months out and have had my tsh thyroid hormone spike then drop . I cold turkeyed a low but long does of Xanax and have just started having loss around my temples (Even a few lashes today)  . Some thinning and even a small bald patch. I’m so anxious about whether it will stop and or grow back. Ugh 😫 the morning knowing is the hardest.

Anyone else share a pair I’ve story and timeline? Thank you!

Link to comment
Share on other sites

I too am three Months out and have had my tsh thyroid hormone spike then drop . I cold turkeyed a low but long does of Xanax and have just started having loss around my temples (Even a few lashes today)  . Some thinning and even a small bald patch. I’m so anxious about whether it will stop and or grow back. Ugh 😫 the morning knowing is the hardest.

Anyone else share a pair I’ve story and timeline? Thank you!

 

Well a lot of older posts on this forum said it does stop and grows back so fingers crossed that it  happens for us too!!

Link to comment
Share on other sites

Yes! Important to think positive. It’s the not knowing that’s the hardest! I wake up every morning scared more will be gone. Who knew . My doc never even mentioned tapering. I hope you are feeling supported and healthy today!
Link to comment
Share on other sites

Quick q. Do you also have burning or tingling scalp? I think that makes me more fearful it will all fall out ! I hope they are individual symptoms..
Link to comment
Share on other sites

Quick q. Do you also have burning or tingling scalp? I think that makes me more fearful it will all fall out ! I hope they are individual symptoms..

 

Yes I have that the  burning and tingling mainly stays on my head these days. It started on my arms and sometimes goes a little bit on my back but mainly stays on my head.

Link to comment
Share on other sites

It’s so anxiety provoking . Mine has lasted 3 months and is just scalp . Waxes and wains but makes the hair loss more worrisome. I was on Xanax for a bit over two years at 1/3 the daily dose and still have terrible symptoms. I’m shocked you are suffering after such a short time. I’m confident you will recover quickly! And to your quote. I would never take meds had I known half of this. Never again.
Link to comment
Share on other sites

I can bring hope. I lost so much hair. I keep my hair pretty long; it has been very disturbing. I don't remember when I stopped shedding so bad. It was more like one day I looked in the mirror and noticed it had started growing back in. Today I can see a distinct difference. The 6 inches closest to my head is twice as thick as the end length and has body. Keeping positive and constant self care are the only things I can think of to suggest. Mostly want to bring hope.
Link to comment
Share on other sites

Thank you for sharing a positive outcome! Did you have burning scalp as well? Was the shedding at temples or hairline mostly? Glad to hear you are on the other side! Brings hope
Link to comment
Share on other sites

Thank you for sharing a positive outcome! Did you have burning scalp as well? Was the shedding at temples or hairline mostly? Glad to hear you are on the other side! Brings hope

 

Hi there, I have had many symptoms. I do remember my scalp burning a little, like a nerve burn. I shed all over but do remember being particularly concerned about my temple area. I'm referencing how I felt about 18 months ago. I still have short hair growing in around my face. I have a long way to go but I am proud of my journey, thank you.

Link to comment
Share on other sites

It’s so anxiety provoking . Mine has lasted 3 months and is just scalp . Waxes and wains but makes the hair loss more worrisome. I was on Xanax for a bit over two years at 1/3 the daily dose and still have terrible symptoms. I’m shocked you are suffering after such a short time. I’m confident you will recover quickly! And to your quote. I would never take meds had I known half of this. Never again.

 

 

Me too! I thought I would be done with it by now but I guess not.. I’m 9 weeks out my cold  turkey I do have lots of windows.. I think.. my main things are sleep issues and anxiety everything else morphs in and out.. Ya ! Idk how benzos are legal to be honest..

Link to comment
Share on other sites

Before realizing I was suffering from withdrawals, I went to my dermatologist, who after inspecting my hair loss pattern, said that Rogaine is for hormonal hair loss at the front of the head. I had meant to try it long term, but got too sick. I have heard that it takes three months to see results, but my derm said she has seen great results on her patients. Rogaine goes on the head and is not ingested so that helps.
Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...